R. R. Khazal, S. Breaz, G. Calugareanu, "On torsion-free periodic rings", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 583706, 7 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2321
On torsion-free periodic rings
We characterize several large classes of periodic rings: periodic rings with identity, finite-rank torsion-free periodic rings, and rank-two torsion-free periodic rings.
Copyright © 2005 R. R. Khazal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.